# SDR SWAA2022040533423

- Difficulty date: December 7, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221DF IS CRACKED ON LOWER SURFACE; 1.5' FROM O/B EDGE AND 4.5' FROM AFT EDGE. / REPAIRED PASSENGER CABIN FLOOR PANEL #221DF OF CRACK ON LOWER SURFACE 1.5' FROM O/B EDGE AND 4.5' FROM AFT DEGE AROUND FASTENER HOLE IAW B737-800 SRM 53-00-50-2R-0 REV 68 AND B737-800 SRM 53-00-50-2R-1 REV 68. A51454; A09236; A36551
